# SDR SWAA2023041815577

- Difficulty date: March 10, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 51,516 hours, 31,045 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Rail
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY - RAIL HAS CORROSION BS 767+5 LBL 7.75; LBL 12; RBL 3.<[01] VERIFIED APLICABILITY SRM 53-60-53-0I-2 FOR IDENTIFICATION AND SRM 53-00-53-1A-2 FOR ALLOWABLE DAMAGE;[02] COMPLETED STEPS 1-3.  OK TO APPLY CHEMICAL CONVERSION COATING AND PRIMER.;[03] VERIFIED CORRECTIVE ACTIONS 1;2 AND STEPS 1-3. VERIFIED MEASUREMENT TABLE.;[04] APPLIED CHEMICAL CONVERSION COATING AND PRIMER PER SRM#53-00-53-1A-2 STEPS 2.E.(1)-(2);[05] VERIFIED CORRECTIVE ACTION ITEM 4. MEASUREMENT FIELD REMAINING THICKNESS STATES 0.060'; NOT CORRECT PER SUB-STEPS 1 AND 2; HAS 0.059' AS REMAINING THICKNESS.;[06] UPDATED MEASUREMENT TABLE TO REFLECT 0.059';[07] SEE CORRECTIVE ACTION 6: UPDATED MEASUREMENT TABLE TO REFLECT 0.059';[08] VERIFIED CORRECTIVE ACTION ITEMS AND MEASUREMENT FIELDS; CARD COMPLETE.
